Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/27281
Title: On perfect 2-colorings of Johnson graphs J(v, 3)
Authors: Gavrilyuk, A. L.
Goryainov, S. V.
Issue Date: 2013
Citation: Gavrilyuk A. L. On perfect 2-colorings of Johnson graphs J(v, 3) / A. L. Gavrilyuk, S. V. Goryainov // Journal of Combinatorial Designs. — 2013. — Vol. 21. — № 6. — P. 232-252.
Abstract: We study the perfect 2-colorings (also known as the equitable partitions into two parts or the completely regular codes with covering radius 1) of the Johnson graphs J(v,3). In particular, we classify all the realizable quotient matrices of perfect 2-colorings for odd v. © 2012 Wiley Periodicals, Inc.
Keywords: COMPLETELY REGULAR CODE
DISTANCE-REGULAR GRAPH
EQUITABLE PARTITION
JOHNSON GRAPH
PERFECT COLORING
COMPLETELY REGULAR CODES
DISTANCE-REGULAR GRAPH
EQUITABLE PARTITIONS
JOHNSON GRAPH
PERFECT COLORINGS
URI: http://hdl.handle.net/10995/27281
SCOPUS ID: 84875840303
PURE ID: 906535
ISSN: 1063-8539
DOI: 10.1002/jcd.21327
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0445.pdf616,74 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.